advertisement
Question
Posted by: nancy | 2008/07/16

Ovaries

I have had my ovaries removed due to Ovariian Cancer.I have been prescribed Estrogen but am still having mood swings and pain around that area after 9 months.I have spoken with the Doctor but he has no answer. Can you heelp.
Nancy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't explain the pain. Perhaps the mood swings are not hormonal but due to emotional problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement